# SDR DXTA200803073

- Difficulty date: May 20, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N623QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605299
- Aircraft time: 5,567 hours, 4,371 cycles
- Engine: Pwa PW545A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125373
- Part serial: 1052
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT MLG INDICATED AN UNSAFE CONDITION AFTER GEAR WAS EXTENDED NORMALY.  REMOVED THE LT MLG ACTUATOR AND REPLACED WITH A REPAIRED ACTUATOR (TOTAL CYCLES 3103) IAW THE MM 32-30-04. OPERATIONAL CHECKS AND LEAK CHECKS SATISFACTORY.
